Please use this identifier to cite or link to this item:
Title: Duadic codes over Z2k
Authors: Ling, San
Sole, Patrick
Issue Date: 2001
Source: Ling, S. & Solé, P. (2001). Duadic codes over Z2k. IEEE Transactions on Information Theory, 47(4), 1581-1588.
Series/Report no.: IEEE transactions on information theory
Abstract: Duadic codes constitute a well-known family of binary cyclic codes. They are generalized in this correspondence to the setting of Abelian codes over the ring Z2k. Self-duality, isoduality, and Type II properties are studied.
ISSN: 0018-9448
DOI: 10.1109/18.923740
Rights: © 2001 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [DOI:].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
24. Duadic codes over Z2k.pdf393.45 kBAdobe PDFThumbnail

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.